# SDR DALA2019011700368

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 90,028 hours, 12,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY BATTERY CHARGER BAD. LEFT AND RIGHT EXIT/THRESHOLD LIGHT IS INOPERATIVE. FOUND POWER SUPPLY CHARGER M1210 PARTIALLY INOPERATIVE, FUSE 9-10 BAD. REPLACED POWER SUPPLY. SYSTEM OPERATION IS NORMAL. (LP 5247410)
